Armenian Journal of Mathematics

Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function

Raj, Kuldip and Sharma, Sunil K. and Sharma, Ajay K. (2011) Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function. Armenian Journal of Mathematics, 3 (3). pp. 127-141. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
258Kb

Abstract

In the present paper we introduced generalized difference sequence spaces combining lacunary sequences and Musielak-Orlicz function $\mathcal{M} = (M_k) $ over n-normed spaces and examine some properties of the resulting sequence spaces.

Item Type:Article
Subjects:40-xx Sequences, series, summability
46-xx Functional analysis
ID Code:367
Deposited By:Professor Anry Nersesyan
Deposited On:11 Apr 2011 11:33
Last Modified:19 Apr 2011 02:25

Repository Staff Only: item control page